# SDR 2000ZZZX410

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N71RP
- Make and model: Gulstm GIV
- Aircraft serial: 1222
- System (JASC): 7120 · Engine Mount Section
- Part: Clamp
- Part number: 6299173
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AEROQUIP VEE BAND CLAMP CRACKED STRAP BENEATH 'TEE' BOLT.  CLAMP SECURED 12TH STAGE DUCT BLANKING PLATE.  CRACK ALLOWED CLAMP TO FLEX THEN FAIL.  CLAMP AND PLATE EXITED EXHAUST THROUGH BYPASS SECTION.  DAMAGE TO BYPASS CASE OUTBOARD OF 12TH STAGE.
